# SDR SWIA200717953

- Difficulty date: February 4, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 11,768 hours, 10,289 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 623
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT FS 623 STR 14 LEFT CRACK, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CLIP AT FS 623 STR 14 LEFT PER CRJ200 SRM 51-42-06 AND 51-42-21.
